Publicacións en colaboración con investigadores/as de Universidade de Santiago de Compostela (138)


  1. Cocycle deformations for weak Hopf algebras

    Filomat, Vol. 37, Núm. 26, pp. 8725-8745


  1. Cocycle deformations for Hom-Hopf algebras

    Journal of Algebra, Vol. 601, pp. 354-389

  2. Four-Dimensional Homogeneous Generalizations of Einstein Metrics

    Abel Symposia

  3. Invertible skew pairings and crossed products for weak Hopf algebras

    Hacettepe Journal of Mathematics and Statistics, Vol. 51, Núm. 6, pp. 1600-1620

  4. New Lipschitz–type conditions for uniqueness of solutions of ordinary differential equations

    Journal of Mathematical Analysis and Applications, Vol. 514, Núm. 2

  5. Uniqueness criteria for ordinary differential equations with a generalized transversality condition at the initial condition

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2022


  1. Actor of a crossed module of dialgebras via tetramultipliers

    Hacettepe Journal of Mathematics and Statistics, Vol. 50, Núm. 4, pp. 1063-1078

  2. Dynamic Integrated Model for Assessing Fisheries: Discard Bans as an Implicit Value-Added Tax

    Environmental and Resource Economics, Vol. 80, Núm. 1

  3. Four-dimensional homogeneous Kähler Ricci solitons

    Contemporary Mathematics

  4. Homogeneous conformal c-spaces in dimension four

    Osaka Journal of Mathematics, Vol. 58, Núm. 2, pp. 413-433

  5. Long dimodules and quasitriangular weak hopf monoids

    Mathematics, Vol. 9, Núm. 4, pp. 1-36

  6. Monoidal functors and exact sequences of groups for hopf quasigroups

    Journal of the Korean Mathematical Society, Vol. 58, Núm. 2, pp. 351-381

  7. On the decomposition of the De Rham complex on formal schemes

    Indiana University Mathematics Journal, Vol. 70, Núm. 4, pp. 1471-1504

  8. Quasigroupoids and weak Hopf quasigroups

    Journal of Algebra, Vol. 568, pp. 408-436


  1. Faithfully flat descent for magmas

    Journal of Pure and Applied Algebra, Vol. 224, Núm. 2, pp. 586-609

  2. Maschke Type Theorems for Weak Hopf Quasigroups

    Algebra Colloquium, Vol. 27, Núm. 2, pp. 213-230

  3. Multiplication Alteration by Two-Cocycles: The Non-associative Version

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 43, Núm. 5, pp. 3557-3615


  1. Conformally Einstein and Bach-flat four-dimensional homogeneous manifolds

    Journal des Mathematiques Pures et Appliquees, Vol. 130, pp. 347-374

  2. Constructing Bach flat manifolds of signature (2, 2) using the modified Riemannian extension

    Journal of Mathematical Physics, Vol. 60, Núm. 1